# SDR USAA2011030890996

- Difficulty date: February 24, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 32448
- Aircraft time: 21,023 hours, 5,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - CRACK IN SUPPORT WEB AT BS 301, WL 197, RBL 22.  REPLACED SUPPORT WEB AT BS 301, WL 197, RBL 22 IAW B757 SRM 51-40-02 & 51-40-05.
